# SDR CA150319001

- Difficulty date: March 16, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Engine: PW1524G
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Condition: Malfunctioned
- Location: Engine Control
- Part time: 71 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT TEST ACFT, EXPERIENCED A FADEC COMMANDED IN-FLIGHT SHUTDOWN DURING CLIMB AT 6800 FT ALTITUDE.  ACFT SAFELY RETURNED TO BASE AND INVESTIGATION IS IN-PROCESS.
